# SDR COEA2024080224738

- Difficulty date: June 13, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 361 hours, 407 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING STRUT UPPER FORWARD FAIRING GOUGED. CORRECTIVE ACTION: REPAIRED IAW C408 TEXTRON DQ44732M1.
